# SDR QXEA2012091101021

- Difficulty date: September 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 4 HAS CORROSION.  CLEANED AREA IAW SRM 51-26-00-02-01.  REMOVED CORROSION FROM SEAT TRACK IAW SRM 51-21-00-00-02.  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK IAW SRM 51-42-05-02-01.  MATCH DRILLED AND INSTALLED SEAT TRACK IAW SRM 51-40-07-02-01 AND 51-42-05-02-01.
